Number of the records: 1  

Parabolic partial differential equations with discrete state-dependent delay: Classical solutions and solution manifold

  1. 1.
    Krisztin, T., Rezunenko, O. Parabolic partial differential equations with discrete state-dependent delay: Classical solutions and solution manifold. Journal of Differential Equations. 2016, 260(5), 4454-4472. ISSN 0022-0396. E-ISSN 1090-2732. Available: doi: 10.1016/j.jde.2015.11.018.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.